# SDR AALA20151124003

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 73,179 hours, 38,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: 12905
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE WORK CARD 0801.  EMER LIGHTS IN COCKPIT & FWD GALLEY DO NOT TEST.  REPLACED BATTERY PACK B5-23 IAW AMM 33-53-00.  TESTED OK.
